Advertisement

Two character identities for semisimple lie groups

  • Wilfried Schmid
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 587)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Harish-Chandra: Representations of semisimple Lie groups II. Trans. Amer. Math. Soc. 76(1954), 26–65.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    Harish-Chandra: Invariant eigendistributions on a semisimple Lie group. Trans. Amer. Math. Soc. 119(1965), 457–508.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    Harish-Chandra: Discrete series for semisimple Lie groups I. Acta Math. 113(1965), 241–318.MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    Harish-Chandra: Discrete series for semisimple Lie groups II. Acta Math. 116(1966), 1–111.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    Harish-Chandra: Two theorems on semisimple Lie groups. Ann. of Math. 83(1966), 74–128.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    Hecht, H., Schmid, W.: A proof of Blattner's conjecture, Inventiones Math. 31(1975), 129–154.MathSciNetCrossRefzbMATHGoogle Scholar
  7. [7]
    Hecht, H., Schmid, W. On integrable representations of a semisimple Lie group. Math. Annalen 220(1976), 147–150.MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]
    Hirai, T.: The characters of some induced representations of semisimple Lie groups. J. Math. Kyoto University 8(1968), 313–363.MathSciNetzbMATHGoogle Scholar
  9. [9]
    Hirai, T.: Explicit form of the characters of discrete series representations of semisimple Lie groups. Proceedings of Symposia in Pure Mathematics XXVI, 281–287. Amer. Math. Soc., Providence: 1973.Google Scholar
  10. [10]
    Schmid, W.: On the characters of the discrete series (the Hermitian symmetric case). Inventiones Math. 30(1975), 47–144.MathSciNetCrossRefzbMATHGoogle Scholar
  11. [11]
    Schmid, W.: Some properties of square-integrable representations of semisimple Lie groups. Ann. of Math. 102(1975), 535–564.MathSciNetCrossRefzbMATHGoogle Scholar
  12. [13]
    Wolf, J. A.: Unitary representations on partially holomorphic cohomology spaces. Amer. Math. Soc. Memoir 138(1974).Google Scholar

Copyright information

© Springer-Verlag 1977

Authors and Affiliations

  • Wilfried Schmid
    • 1
  1. 1.Institute for Advanced StudyColumbia UniversityUSA

Personalised recommendations